The Annals of Mathematical Statistics

Correction Notes: Correction to "Uniform Consistency of Some Estimates of a Density Function"

D. S. Moore and E. G. Henrichon

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 3 (1970), 1126-1127.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696997

Digital Object Identifier
doi:10.1214/aoms/1177696997

Mathematical Reviews number (MathSciNet)
MR263196

JSTOR
links.jstor.org

Citation

Moore, D. S.; Henrichon, E. G. Correction Notes: Correction to "Uniform Consistency of Some Estimates of a Density Function". Ann. Math. Statist. 41 (1970), no. 3, 1126--1127. doi:10.1214/aoms/1177696997. https://projecteuclid.org/euclid.aoms/1177696997


Export citation

See also

  • Original Article: D. S. Moore, E. G. Henrichon. Uniform Consistency of Some Estimates of a Density Function. Ann. Math. Statist., Vol. 40, Iss. 4 (1969), 1499--1502.